# SDR COMA0110028

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 22,700 hours, 23,766 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12027649011
- Condition: Worn
- Location: Rudder Control
- Part time: 22,700 hours, 23,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C CHECK TASK 27-62, THE RIGHT SIDE OUTBOARD RUDDER CONTROL CABLE WAS FOUND TO BE WORN WHERE IT PASSES THROUGH THE WING BOX FAIRLEADS.  THE CABLE WAS REPLACED PER THE AMM.
